Asian Journal of Mathematics

Erratum to "A Complete Proof of the Poincaré and Geometrization Conjectures - Application of the Hamilton-Perelman Theory of the Ricci Flow''

Huai-Dong Cao and Xi-Ping Zhu

Full-text: Open access

Article information

Source
Asian J. Math., Volume 10, Number 4 (2006), 663-664.

Dates
First available in Project Euclid: 5 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1175789085

Mathematical Reviews number (MathSciNet)
MR2282358

Citation

Cao, Huai-Dong; Zhu, Xi-Ping. Erratum to "A Complete Proof of the Poincaré and Geometrization Conjectures - Application of the Hamilton-Perelman Theory of the Ricci Flow''. Asian J. Math. 10 (2006), no. 4, 663--664. https://projecteuclid.org/euclid.ajm/1175789085


Export citation

See also

  • Original Paper: Huai-Dong Cao, Xi-Ping Zhu. A Complete Proof of the Poincaré and Geometrization Conjectures - application of the Hamilton-Perelman theory of the Ricci flow. Asian J. Math., vol. 10, iss 2 (2006), pp. 165-492.